# SDR DXTA200501063

- Difficulty date: November 5, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 5,599 hours, 4,669 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Part number: 1835501010101
- Part serial: 1037
- Condition: Burned
- Part time: 2,553 hours, 2,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POWERED UP AIRCRAFT FOR PREFLIGHT.  FMS SCREEN STAYS BLACK AND SMOKE WAS COMING OUT FROM UNDER FMS.  FOUND FMS GNS-XL. CONTACTED EMPIRE.  REMOVED AND REPLACED GNS-XL IAW CE560 MM 34-61-03.  OPS CHECK IAW GNS-XL FLIGHT MANAGEMENT SYSTEM OPERATOR'S MANUAL.
